# SDR IPXA2016062204929

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 67,530 hours, 10,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT ON PREFLIGHT.  DEFERRED EMERGENCY LIGHTING SYSTEM IAW MEL 33-50-4.  R&R EMERGENCY LIGHT BATTERY POWER SUPPLY MM 33-51-01-00-802 AND 33-51-01-400-802.  OPS TEST SATIS MM 33-51-01-700-802.
